Covering the Cube by Affine Hyperplanes

Noga Alon, Zoltán Füredi

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

One can easily cover the vertices of the n-cube by 2 hyperplanes. Here it is proved that any set of hyperplanes that covers all the vertices of the n-cube but one contains at least n hyperplanes. We give a variety of proofs and generalizations.

Original languageEnglish (US)
Pages (from-to)79-83
Number of pages5
JournalEuropean Journal of Combinatorics
Volume14
Issue number2
DOIs
StatePublished - Mar 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Covering the Cube by Affine Hyperplanes'. Together they form a unique fingerprint.

Cite this